# SDR DXTA2009010903464

- Difficulty date: January 8, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 9,039 hours, 5,727 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 430 AFTER 4.0 HOURS OF FLT. TIME, NOSE GEAR EXTENDED AND RETRACTED (BUMP). NO LIGHTS WERE NOTICED.
